# SDR AALA2020091419005

- Difficulty date: September 9, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 20,437 hours, 5,714 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE-EMERGENCY FLASHLIGHT WILL NOT TEST, R4 FLIGHT ATTENDANT STATION.  REPLACED BATTERY IN FLASHLIGHT, PER AMM 25-65-00, OPERATIONAL CHECK GOOD.
